# SDR UALA2013040102097

- Difficulty date: March 31, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 66,551 hours, 24,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT FASTENER HOLES OF BS 570 BETWEEN STR 18-19L,  FABRICATED & INSTALLED REPAIR DOUBLER FROM BS 558-592, S18-21L IAW ECRA 5330-04490 REV A.
